# SDR REXA2017121301241

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 24,545 hours, 16,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 94010021
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS EMERGENCY FLASHLIGHT RED LIGHT NOT BLINKING. 
REPLACED CAPTS EMERGENCY FLASHLIGHT BATTERY WITH SERV. UNIT. PN OFF/ON
94-01-0021. OP TEST GOOD IAW CRJ900 AMM 25-61-00.
